# SDR YENA2025043000458

- Difficulty date: April 28, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 62,642 hours, 22,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2080, FLL-DCA. 'L/H & R/H EWD OTW DOOR EMER LIGHT (ONE BULB INOP); L/H & R/H FWD OTW DOOR EMER LIGHT (ONE BULB) R/R BULB - OPS CHECK GOOD IAW 33-50-00.'
